Volume 12, Number 1, December 1996
J. H. Cho
, E. M. Palmer
: On the asymptotic behavior of the independence number of a random (n, n)-tree.
: A constant bound on the number of columns (1, k - 2, 1) in the intersection array of a distance-regular graph.
: The Terwilliger algebras of certain association schemes over the Galois rings of characteristic 4.
Italo J. Dejter
: TMC tetrahedral types MOD 2k + 1 and their structure graphs.
: Incomplete orthogonal arrays and idempotent orthogonal arrays.
: On the connectivity of unit distance graphs.
: Decompositions of complete bipartite and tripartite graphs into selfcomplementary factors with finite diameters.
K. M. Koh
, B. P. Tan
: The minimum diameter of orientations of complete multipartite graphs.
: On long cycles in a 2-connected bipartite graph.
: Hamiltonian cycles in 1-tough graphs.